Stanton N.

Nancy K. Stanton


B.S., Stanford University, 1969
Ph.D., M.I.T., 1973

Office: 268 Hurley Hall
Phone: (574) 631-7436
Fax: (574) 631-6579

For additional information see Nancy Stanton’s Personal Page.

Research Interests

My research interests are several complex variables, partial differential equations and differential geometry. The topics I have worked on include the spectral geometry of complex manifolds with boundaries and of CR manifolds and the local geometry of CR manifolds.

Selected Publications

  • Richard Beals and N.K. Stanton, Estimates on kernels for the partial line-equation and the partial line-Neumann problem, Math. Annalen 289 (1991), 73-83.
  • Spectral invariants of pseudoconformal monifolds, Proc. Symp. Pure Math., Vol. 54, Part 2, Amer. Math. Soc., Providence, 1993, pp. 551-557.
  • Homogeneous real hypersurfaces, Mathematical Research Letters 2 (1995), 311-319.
  • Infestesimal CR automorphisms of real hypersurfaces, American J. Math. 118 (1996), 209-233.
  • Homogeneous CR submanifolds in C supn, Math. Z. 228 (1998), 247-253.

Please direct questions and comments to: